# SDR R61A2021013000127

- Difficulty date: January 18, 2021
- Submitted: January 30, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Bulkhead
- Part number: 17050120003
- Condition: Cracked
- Location: Apu  Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND APU EXHAUST 4TH BULKHEAD FROM AFT CRACKED.  REPAIRED BULKHEAD PN 170-50120-003, IAW ETD 2021-170-002292.  SEE AAR NRC 4500836-3000-0077 FOR DETAILS OF WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
